MAUDE Adverse Event Report: ENDOLOGIX AFX; BIFURCATED STENT GRAFT

ENDOLOGIX AFX; BIFURCATED STENT GRAFT
Model Number BA28-100/I20-40
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing lot evaluation confirmed all devices met specifications prior to release.The device was not returned as the device remains implanted therefore no evaluation was completed.At the completion of the clinical assessment, clinical was able to find substantial evidence to support the following event of strut fracture of the bifurcated stent graft (main body).The most likely cause of the main body strut fracture was the aortic remodeling.To date there has been no reports of further negative patient sequelae.Endologix continues to investigate this event and similar events to ensure the highest quality and patient safety.
 
Event or Problem Description
At the completion of the clinical assessment on 04/23/2018 for a pervious report event, clinical was able to find substantial evidence to support the following additional finding of strut fracture of the bifurcated stent graft (main body).Previous reported event detail- (2031527-2018-00139).On (b)(6) 2015, the patient was initially implanted with a bifurcated stent, two (2) suprarenal extension and three (3) limb extensions.On (b)(4) 2018, endologix was made aware of a type 3a endoleak with limb separation.On (b)(6) 2018, the physician elected to implant three (3) 22x45 ovation extension to successfully bridge the separation.There have been no additional patient sequelae reported.

Brand Name
AFX
Common Device Name
BIFURCATED STENT GRAFT
Manufacturer (Section D)
ENDOLOGIX
2 musick
irvine CA 92618
MDR Report Key7535730
Report Number2031527-2018-00482
Device Sequence Number176196
Product Code MIH
UDI-Device Identifier00818009014207
UDI-Public(01)00818009014207(17)171103
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2017
Device Model NumberBA28-100/I20-40
Device Lot Number1284146-018
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR